MathSciNet Relay Station
MathSciNet bibliographic data
MR678674 11A63 (11K55)
Gilbert, William J. Complex numbers with three radix expansions. Canad. J. Math. 34 (1982), no. 6, 1335–1348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement